PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Acute myopathy following intra-muscular injection of compound betamethasone: A case report.

Abstract We report a case of acute steroid myopathy in a patient with eczema receiving one dose of intra-muscular injection of Compound betamethasone.
PMID
Related Publications

Steroid myopathy in a child with juvenile rheumatoid arthritis. Case report.

Steroid-induced myopathy in the ICU.

Isolated corticosteroid myopathy of the gluteal muscles.

Aggravation of fatigue by steroid therapy in terminally ill patients with cancer.

Hazards of steroid therapy in hepatic failure.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 28834869
OWN - NLM
STAT- MEDLINE
DA  - 20170823
DCOM- 20170911
LR  - 20170911
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 34
DP  - 2017 Aug
TI  - Acute myopathy following intra-muscular injection of compound betamethasone: A
      case report.
PG  - e7474
LID - 10.1097/MD.0000000000007474 [doi]
AB  - RATIONALE: We report a case of acute steroid myopathy in a patient with eczema
      receiving one dose of intra-muscular injection of Compound betamethasone. PATIENT
      CONCERNS: Acute steroid myopathy (ASM) is usually caused by exogenous
      corticosteroids, and typically, occurs with therapy using intravenous
      corticosteroids at high doses. DIAGNOSES: The patient was considered as a
      diagnosis of acute steroid myopathy. INTERVENTIONS: The patient was treated with 
      non-steroid anti-inflammatory drug and other symptomatic therapy. OUTCOMES: ASM
      was gradually improved after 2 weeks symptomatic treatment and completely
      recovered after one-month treatment. LESSONS: The diagnosis of steroid myopathy
      is a clinical diagnosis based on characteristic symptoms. Higher dose of
      steroids, especially fluorinated steroids, for longer periods of time increases
      the risk of steroid-induced myopathy.
FAU - Sun, Li-Yuan
AU  - Sun LY
AD  - Department of Dermatology, Beijing Anzhen Hospital, Capital Medical University,
      Beijing, China.
FAU - Chu, Xiao-Ling
AU  - Chu XL
LA  - eng
PT  - Case Reports
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
RN  - 0 (Adrenal Cortex Hormones)
RN  - 9842X06Q6M (Betamethasone)
SB  - AIM
SB  - IM
MH  - Adrenal Cortex Hormones/*adverse effects/therapeutic use
MH  - Betamethasone/*adverse effects/therapeutic use
MH  - Eczema/drug therapy
MH  - Female
MH  - Humans
MH  - Injections, Intramuscular
MH  - Middle Aged
MH  - Muscular Diseases/*chemically induced
PMC - PMC5571991
EDAT- 2017/08/24 06:00
MHDA- 2017/09/12 06:00
CRDT- 2017/08/24 06:00
AID - 10.1097/MD.0000000000007474 [doi]
AID - 00005792-201708250-00006 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Aug;96(34):e7474. doi: 10.1097/MD.0000000000007474.